# SDR A6WA200440051

- Difficulty date: April 22, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 718 BETWEEN STRINGERS 11 AND 12 HAS CRACK ON FRAME FLANGE, WORK ORDER 63453 MAINTENANCE WORKCARD 24.  TRIMMED OUT SECTION OF FRAME FLANGE, PERFORMED LPI OF CUT LINES.  FABRICATED FILLER FROM 2024-T3 .040 INCH, WVAC PO NR 33626/1.  FABRICATED REPAIR ANGLE FROM P/N 600-36030-24 AND INSTALLED REPAIR PARTS IAW 601R-61-143 REV A.  (M)
